# SDR IXXA090003O

- Difficulty date: January 26, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 85,714 hours, 23,015 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Receptacle
- Condition: Shorted
- Location: Nr 1 Vhf Sys
- Part time: 85,714 hours, 23,015 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLT ENGINEER TRIED TO SEND DEPARTURE MESSAGE, BUT BOTH VHF 1 AND 2 WOULD NOT TRANSMIT. THE CREW UNPLUGGED CAPTAIN, FO, AND FLT ENGINEER MIC’S. NR 1 VHF WOULD WORK IF FO MIC WAS NOT PLUGGED IN. FO RECEIVED A SHOCK WHEN MIC WAS UNPLUGGED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX REPLACED FO’S MIC JACK, NR 1 VHF TRANSCEIVER, AND FO’S INTERPHONE CONTROL PANEL MOUNT AND CONNECTOR PLUGS. OPS CHECK GOOD IAW DACO 23-41-1, WD 23-04-02, 23-20-0, AND 23-41-0. ACFT WAS RETURNED TO SERVICE.
